Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Hochschild cohomology of algebras of quaternion type, I: Generalized quaternion groups

Author: A. I. Generalov
Translated by: the author
Original publication: Algebra i Analiz, tom 18 (2006), nomer 1.
Journal: St. Petersburg Math. J. 18 (2007), 37-76
MSC (2000): Primary 13D03
Published electronically: November 27, 2006
MathSciNet review: 2225213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In terms of generators and defining relations, a description is given of the Hochschild cohomology algebra for one of the series of local algebras of quaternion type. As a corollary, the Hochschild cohomology algebra is described for the group algebras of generalized quaternion groups over algebraically closed fields of characteristic 2.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 13D03

Retrieve articles in all journals with MSC (2000): 13D03

Additional Information

A. I. Generalov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Pr. 28, Staryĭ Peterhof, St. Petersburg 198904, Russia

Keywords: Algebras of quaternion type, Hochschild cohomology, generalized quaternion groups
Received by editor(s): September 19, 2005
Published electronically: November 27, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society